Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 22, Number 4

All articles in this issue are freely accessible.

Application of ultraspherical polynomials to non-linear oscillations. II. Free oscillations
Harry H. Denman and Y. King Liu.
Quart. Appl. Math. 22 (1965), 273-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 199965
Saint-Venant’s procedure and Saint-Venant’s principle
Herbert B. Keller.
Quart. Appl. Math. 22 (1965), 293-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 189321
Distance matrix of a graph and its realizability
S. L. Hakimi and S. S. Yau.
Quart. Appl. Math. 22 (1965), 305-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 184873
The gain of a defocusedcircular aperture
R. M. McElvery and J. E. Smerczynski.
Quart. Appl. Math. 22 (1965), 319-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99948
Optimum impulses for gravity-free rocket motion
Charles M. Price.
Quart. Appl. Math. 22 (1965), 327-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187979
The semi-infinite elastic strip
M. W. Johnson Jr. and R. W. Little.
Quart. Appl. Math. 22 (1965), 335-344
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187479
Radiative transfer effects in natural convection above fires—opaque approximation
M. P. Murgai and R. K. Varma.
Quart. Appl. Math. 22 (1965), 345-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187589
Non-separable solutions of the Helmholtz wave equation
Donald S. Moseley.
Quart. Appl. Math. 22 (1965), 354-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 183970
On linear equations of anisotropic elastic plates
Yi-Yuan Yu.
Quart. Appl. Math. 22 (1965), 357-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 187498
A correspondence principle for viscoelastic wave propagation
I. Herrera and M. E. Gurtin.
Quart. Appl. Math. 22 (1965), 360-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 185903
Irreversible thermodynamics of perfect plasticity
N. Morgenstern.
Quart. Appl. Math. 22 (1965), 364-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99947

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website